American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Cloyd L. Ezell. Branch point structure of covering maps onto nonorientable surfaces . Trans. Amer. Math. Soc. 243 (1978) 123-133. MR 0500900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jeffrey L. Tollefson. Periodic homeomorphisms of $3$-manifolds fibered over $S\sp{1}$ . Trans. Amer. Math. Soc. 223 (1976) 223-234. MR 0431177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joan S. Birman and Hugh M. Hilden. Heegaard splittings of branched coverings of $S\sp{3}$ . Trans. Amer. Math. Soc. 213 (1975) 315-352. MR 0380765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. C. Chipman. van Kampen's theorem for $n$-stage covers . Trans. Amer. Math. Soc. 192 (1974) 357-370. MR 0339122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jeffrey L. Tollefson. Involutions on $S\sp{1}\times S\sp{2}$ and other $3$-manifolds . Trans. Amer. Math. Soc. 183 (1973) 139-152. MR 0326738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1